J Korean Acad Rehabil Med Search

CLOSE


Journal of the Korean Academy of Rehabilitation Medicine 2002;26(4):489-491.
Carbamazepine-induced Acute Interstitial Lung Disease.
Kim, Koo , kang, Min Jung , Kim, Kyeong Tae , Lee, Joon Sang
1Department of Rehabilitation Medicine, Dong-eui Hospital, Korea.
2Department of Internal Medicine, Dong-eui Hospital, Korea.
Carbamazepine에 의한 급성 간질성 폐질환 ⁣증례 보고⁣
김구, 강민정, 김경태, 이준상1
동의병원 재활의학과, 1내과
Abstract
Seven days after starting carbamazepine therapy because of a central pain, a 67-year old man with the occlusion of left middle cerebral artery developed acute interstitial lung disease with severe dyspnea and decreased consciousness. Initial therapy included mechanical ventilation, discontinuation of carbamazepine, and injection with epinephrine and steroid. Five days after developing the acute interstitial lung disease, his clinical status and the finding of simple chest X-ray were markedly improved. Several days later, there was the removal of the ventilator and resolution of pulmonary symptoms. Acute interstitial lung disease is a rare fatal adverse reaction to carbamazepine therapy. However, awareness of carbamazepine-induced lung disease may reduce delays in both diagnosis and withdrawal of the drug.
Key Words: Carbamazepine, Acute interstitial lung disease
TOOLS
Share :
Facebook Twitter Linked In Line it
METRICS Graph View
  • 1,193 View
  • 9 Download
Related articles in ARM

Gabapentin-induced Neutropenia: A case report.2003 August;27(4)



ABOUT
ARTICLE TYPES

Browse all articles >

BROWSE ARTICLES
AUTHOR INFORMATION
Terms of Use   |   Privacy Polity
Editorial Office
Department of Rehabilitation Medicine, Seoul National University Hospital
101 Daehak-ro, Jongno-gu, Seoul, Korea
Tel: +82-10-8678-2671    Fax: +82-2-6072-5244    E-mail: edit@e-arm.org; edit.karm@gmail.com
Business Registration: 110-82-07460                

Copyright © 2024 by Korean Academy of Rehabilitation Medicine.

Developed in M2PI

Close layer